# SDR R61A201403060375

- Difficulty date: March 6, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO HORIZONTAL BEAM FROM FRAME 24-27 STRINGER2R CORRODED.  MAINTENANCE R & R FWD CARGO HORIZONTAL BEAM IAW IPM-12 FOR ALL COMPLETED MAINTENANCE ACTIONS.
